High Wind, Horry
- When
- April 15, 11:00 AM EST
- Where
- Horry forecast zone
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- County Official
Strong gradient winds blew a portion of the roof off of the Bayboro Fire Department's training center.
A sharp upper trough was located over eastern Tennessee. The associated surface low tracked northeast across western and central South Carolina with a 60 knot low level jet.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILM wrote it up.
A sharp upper trough was located over eastern Tennessee. The associated surface low tracked northeast across western and central South Carolina with a 60 knot low level jet. Vertical shear was favorable for organized storms including supercells and bow echoes. A tornado watch was in effect with the primary threat damaging winds and isolated tornadoes.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Apr 15, 9:00 AM EST, 2 hours earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1000 AM EDT SUN APR 15 2007
.SYNOPSIS...
AN INTENSE STORM WILL AFFECT THE CAROLINAS TODAY. THERE IS A
POTENTIAL FOR STRONG GRADIENT WINDS...HIGH SURF...BEACH
EROSION...AND SEVERE WEATHER. OVER THE COASTAL WATERS GALE
CONDITIONS ARE LIKELY AS LOW PRESSURE INTENSIFIES AS IT MOVES FROM
THE WESTERN CAROLINAS EARLY THIS MORNING TO DELMARVA BY THIS
AFTERNOON. WINDY...DRIER AND COOLER CONDITIONS WILL ADVECT ACROSS
THE AREA IN THE WAKE OF THE INTENSE LOW DURING THIS AFTERNOON
THROUGH TUESDAY.
&&
.NEAR TERM /THROUGH TODAY/...
TORNADO WATCH BOX 147 IN EFFECT UNTIL 3 PM TODAY. LOW TO MID LEVEL
SHEAR QUITE STRONG WIHT LOW LEVEL HELICITY VALUES 600 OR HIGHER. VAD
WINDS SHOWING 50 KTS AT 1K FT. SHOULD DESTABILIZE IN THE LOWER
LEVELS OVER NEXT FEW HOURS TO CREATE MORE SURFACE BASED INSTABILITY
AS COLD FRONT APPROACHES AREA. THEREFORE THE SEVERE THREAT SHOULD
INCREASE THROUGH THE MORNING HOURS FOR INCREASING POTENTIAL FOR
DAMAGING WINDS AND TORNADOES. THE FRONT SHOULD CLEAR THE COAST
BETWEEN 2 AND 4PM.
EARLY THIS MORNING THERE HAS BEEN PERIODS OF HEAVY RAIN WITH AMOUNTS
OVER 2 INCHES IN SPOTS AND WIND GUSTS UP TO 35 KTS ESPECIALLY ALONG
THE COAST. WIND ADVISORY AND HIGH SURF ADVISORY REMAIN IN EFFECT FOR
THE COASTAL ILM COUNTIES.
&&
.SHORT TERM /6 PM SUNDAY THROUGH TUESDAY/...
SFC LOW TO CONTINUE TO INTENSIFY AS IT SLOWLY LIFTS NORTH BY
NORTHEAST TONIGHT. THIS WILL CAUSE A TIGHTENED SFC PRESSURE GRADIENT
ACROSS THE ILM CWA...RESULTING IN WINDY CONDITIONS. WILL BE ON THE
BORDERLINE FOR CONTINUING THE WIND ADVISORY CRITERIA FOR AT LEAST
THE NC COUNTIES. THIS WILL ALSO DEPEND ON WHERE THE SFC LOW GETS
CAUGHT BY THE UPPER LOW...AND IN WHAT PROXIMITY ITS LOCATED TO THE
ILM CWA. THE VORT ROTATING AROUND THE UPPER LOW THIS EVENING WILL
CAUSE SOME CLOUDINESS AND WULDNT BE SURPRISED TO SEE A SHOWER. FOR
NOW WILL GO WITH THE CLOUDINESS. AFTER PASSAGE OF THIS VORT...
COLD AIR ADVECTION WILL BE IN FULL EARNST.
FOR MONDAY THRU MONDAY NIGHT...THE ILM CWA WILL BE UNDER CYCLONIC
FLOW BOTH SFC AND ALOFT. SHULD SEE MSTLY CLEAR SKIES THRU THIS
PERIOD...ESPECIALLY WITH A DOWNSLOPE TRAJECTORY IN THE WIND FIELD
WHICH WILL SCOUR OUT ANY LEFTOVER MOISTURE. ON TUESDAY...A S/W RIDGE
WILL INFLUENCE THE AREAS WEATHER...AND PROVIDE MSTLY CLEAR SKIES
WITH DIMINISHED WINDS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
LOW PRESSURE SYSTEM SLOWLY EXITING THE NORTHEAST COAST EARLY IN THE
PERIOD WITH HIGH PRESSURE SLOW TO BUILD IN BEHIND IT. CONTINUE IN
W-NW FLOW THROUGH MUCH OF THE EXTENDED PERIOD WITH A TIGHT PRESSURE
GRADIENT KEEPING WINDS UP AROUND 15 MPH AND GUSTY MAINLY WITH MIXING
DURING THE AFTERNOON. ALSO EXPECT GOOD AMOUNT OF DRY AIR WITH VERY
LOW DEWPOINTS THROUGH MID WEEK. HIGH PRESSURE NOSES IN FROM THE
SOUTHEAST BRIEFLY ON TUESDAY HELPING TO WARM THINGS UP A BIT...BUT
WEAKENS QUICKLY AS ANOTHER AREA OF LOW PRESSURE DEVELOPS ACROSS THE
SOUTHEAST. THIS LOW WILL MOVE OVER THE CAROLINAS ON WEDNESDAY INTO
THURSDAY...INCREASING THE CHANCE OF PCP LASTING THROUGH EARLY
THURSDAY AS MID TO UPPER LEVEL TROUGH DEEPENS ACROSS THE EAST AND
MOVES OFF SHORE BY THURS AFTN. AS IT MOVES OFF THE CAROLINA COAST ON
THURS IT DEEPENS AND GRADIENT TIGHTENS PRODUCING AN INCREASE IN
NORTHERLY WINDS THURS NIGHT INTO FRI. WINDS WILL DECREASE AS HIGH
PRESSURE BUILDS IN FROM THE NORTH FRI THROUGH SATURDAY AND REMAINS
OVER THE AREA THROUGH THE WEEKEND. OVERALL TEMPS WILL REMAIN AROUND
5 DEGREES BELOW GUIDANCE THROUGH THE EXTENDED PERIOD EXCEPT FOR A
BRIEF WARM UP ON TUES. TEMPS WILL START TO REBOUND BY NEXT WEEKEND
AS HIGH PRESSURE BUILDS INTO REGION.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
MOSTLY MVFR CEILING/VIS WITH SHOWERS AND THUNDERSTORMS ASSOCIATED
WITH A WARM FRONT WAVING NORTH. THERE WILL BE SOME IFR IN THE
HEAVIER SHOWERS AND STORMS. SOUTHWEST GRADIENT WILL HAVE WINDS
GUSTING ALONG THE COAST TO 35 KTS...WITH LIGHTER WINDS AT INLAND
TERMINALS. BEST CHANCE FOR THUNDERSTORMS WILL BE LATE MORNING AS THE
COLD FRONT APPROACHES WITH STRONG OMEGA. WINDS WILL SHIFT TO THE
WEST THIS AFTERNOON...WITH MOISTURE SLOWLY EXITING THE AREA FROM
WEST TO EAST. VFR CONDTIONS OVERNIGHT THROUGH THE REMAINDER OF THE
FORECAST PERIOD.
&&
.MARINE...
NEAR TERM /THROUGH TODAY/...
GALE WARNING REMAINS IN EFFECT THROUGH EARLY MONDAY MORNING. TIGHT
GRADIENT AND STRONG LOW LEVEL JET WILL RESULT IN WIND SPEEDS
EXCEEDING 30 KT AT TIMES. SEAS WILL RUN ANYWHERE FROM 10 TO 14 FT
TODAY. SEAS OF 10.5 NEAR SHORE AND UP TO 13 FT AT OFF SHORE LEJ
BUOYS. WIND WILL SHIFT LATE THIS AFTERNOON AS COLD FRONT PUSHES
OFFSHORE...ACCOMPANIED BY SHOWERS AND TSTMS.
SHORT TERM /6 PM EDT SUNDAY THROUGH TUESDAY/...
GALE CONDITIONS WILL LIKELY CONTINUE INTO TONIGHT...AND MAY EXTEND
INTO MONDAY GIVEN THE INTENSITY AND SLOW MOVEMENT OF THE LOW.
WESTERLY WINDS TO BECOME NORTHWEST TONIGHT AS A SECONDARY COLD FRONT
OR SFC TROF MOVES ACROSS THE ILM CWA. CAA SURGE WILL COMBINE WITH A
TIGHTENED SFC PG AND YIELD NEAR THRESHOLD GALE CONDITIONS. FOR
MONDAY...A STRONG SCA WILL LIKELY BE IN EFFECT WHICH SHULD CONTINUE
INTO MONDAY NIGHT BEFORE FINALLY DIMINISHING EARLY TUESDAY. THIS A
RESULT OF AN UPPER S/W RIDGE AND ITS WEAK SFC HIGH COUNTERPART
FINALLY MOVING TO THE ILM WATERS. SEAS WILL PRIMARILY BE COMPRISED
OF THE WIND DRIVEN LOW PERIOD VARIETY...ESPECIALLY WHEN WINDS VEER
MORE NORTHWESTERLY TONIGHT THROUGH MONDAY. A RANGE OF SEAS WILL BE
NEEDED DUE TO THIS OFFSHORE TRAJECTORY IN THE WIND FIELD.
LONG TERM /TUESDAY NIGHT THROUGH THROUGH THURSDAY/...
AS LOW SLOWLY MOVES OFF THE NE ATLANTIC COAST THROUGH TUESDAY
GRADIENT WILL SLACKEN ALLOWING WINDS TO DECREASE THROUGH THE DAY ON
TUES IN AN OFF SHORE FLOW....FALLING BELOW SCA CRITERIA BY TUESDAY
EVENING. SEAS WILL REMAIN BELOW SCA BETWEEN 2 TO 4 FT TUES AND
DECREASING FURTHER ON WED. WINDS AND SEAS WILL BEGIN TO INCREASE
AGAIN THURSDAY INTO FRI AS LOW PRESSURE SYSTEM DEEPENS AS IT EXITS
THE SOUTHEAST COAST...SHOULD REMAIN BELOW SCA CRITERIA. SEAS WILL
GRADUALLY DECREASE AGAIN THROUGH NEXT WEEKEND.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...HIGH SURF ADVISORY UNTIL 5 PM EDT SUNDAY FOR SCZ034-046.
WIND ADVISORY UNTIL 5 PM EDT SUNDAY FOR SCZ034-046.
NC...HIGH SURF ADVISORY UNTIL 5 PM EDT SUNDAY FOR NCZ097-100-101.
WIND ADVISORY UNTIL 5 PM EDT SUNDAY FOR NCZ097-100-101.
MARINE...GALE WARNING UNTIL 8 AM EDT MONDAY FOR AMZ250-252-254-256.
&&
NEAR TERM...III
SHORT TERM...DCH
LONG TERM...RGZ
AVIATION...DLHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 858 AM EDT SUN APR 15 2007 NCZ097-100-101-SCZ034-046-161300- PENDER-BRUNSWICK-NEW HANOVER-HORRY-GEORGETOWN- 858 AM EDT SUN APR 15 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY TORNADO WATCH HIGH SURF ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NCZ087-096-099-SCZ017-023-024-032-033-039-161300- ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG- 858 AM EDT SUN APR 15 2007 ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ250-252-254-256-161300- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 858 AM EDT SUN APR 15 2007 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT MONDAY... ...TORNADO WATCH 147 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING TORNADO WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 611 AM EDT SUN APR 15 2007 SCZ017-023-032-039-151130- MARLBORO-DARLINGTON-FLORENCE-WILLIAMSBURG- INCLUDING THE CITIES OF...BENNETTSVILLE...DARLINGTON...FLORENCE... KINGSTREE 611 AM EDT SUN APR 15 2007 ...TORNADO WATCH REMAINS IN EFFECT UNTIL 9 AM... STRONG THUNDERSTORMS WILL AFFECT AREAS FROM BENNETTSVILLE TO KINGSTREE INCLUDING HARTSVILLE...DARLINGTON...AND FLORENCE THROUGH 7 AM. WIND GUSTS TO 50 MPH AND BRIEF HEAVY DOWNPOURS CAN BE EXPECTED WITH THE STORMS. && STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WEATHER.GOV/ILM.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 646 AM EDT SUN APR 15 2007 NCZ087-099-SCZ017-024-032>034-039-151300- ROBESON-COLUMBUS-MARLBORO-DILLON-FLORENCE-MARION-HORRY- WILLIAMSBURG- INCLUDING THE CITIES OF...LUMBERTON...WHITEVILLE... BENNETTSVILLE...DILLON...FLORENCE...MARION...CONWAY... MYRTLE BEACH...KINGSTREE 646 AM EDT SUN APR 15 2007 ...A TORNADO WATCH REMAINS IN EFFECT THROUGH 9 AM... AT 645 AM...A BAND OF STRONG THUNDERSTORMS EXTENDED FROM MCCOLL SOUTH TO CADES. THE STORMS WERE MOVING TO THE NORTHEAST AROUND 45 MPH AND WILL AFFECT AREAS FROM RED SPRINGS TO FAIR BLUFF THEN SOUTHWARD TO BRITTON NECK BY 745 AM. THE STORMS MAY PRODUCE 40 TO 50 MPH WIND GUSTS AND BRIEF HEAVY RAIN. 31
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 758 AM EDT SUN APR 15 2007 NCZ087-096-097-099>101-SCZ017-024-032>034-151330- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DILLON-FLORENCE-MARION-HORRY- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON... WRIGHTSVILLE BEACH...BENNETTSVILLE...DILLON...FLORENCE...MARION... CONWAY...MYRTLE BEACH 758 AM EDT SUN APR 15 2007 ...GUSTY WINDS TO CONTINUE... AT 8 AM...RADAR INDICATED SHOWERS AND EMBEDDED THUNDERSTORMS FROM DILLON COUNTY...SOUTHEAST TO MYRTLE BEACH...AND EAST TO WILMINGTON. WINDS ARE ALREADY GUSTING TO 35 MPH...AND AS A STORM PASSES THROUGH...WINDS WILL INCREASE. OCCASIONAL HEAVY RAIN WILL CAUSE PONDING ON THE ROADWAYS...AND THE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. ADDITIONAL RAINFALL AMOUNTS THROUGH 930 AM WILL RANGE FROM A QUARTER INCH TO NEARLY AN INCH OF RAIN IN THE HEAVIEST SHOWERS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/ILM.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 936 AM EDT SUN APR 15 2007 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-151500- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... SURF CITY...WHITEVILLE...LELAND...SHALLOTTE...WILMINGTON... WRIGHTSVILLE BEACH...BENNETTSVILLE...DARLINGTON...DILLON... FLORENCE...MARION...CONWAY...MYRTLE BEACH...KINGSTREE... GEORGETOWN 936 AM EDT SUN APR 15 2007 ...TORNADO WATCH CONTINUES UNTIL 3 PM... AT 935 AM...RADAR SHOWED SHOWERS AND EMBEDDED THUNDERSTORMS MAINLY FROM DARLINGTON...EAST TO WILMINGTON. THESE CELLS WERE MOVING RAPIDLY NORTHEAST AT 40 TO 50 MPH. RESIDENCE IN THE PATH OF THESE STORMS CAN EXPECT WIND GUSTS OVER 40 MPH AND VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO PONDING ON THE ROADWAYS. THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 43
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1105 AM EDT SUN APR 15 2007 NCZ087-SCZ017-023-024-032-033-039-046-151615- ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- GEORGETOWN- INCLUDING THE CITIES OF...LUMBERTON...BENNETTSVILLE... DARLINGTON...DILLON...FLORENCE...MARION...KINGSTREE...GEORGETOWN 1105 AM EDT SUN APR 15 2007 ...TORNADO WATCH CONTINUES UNTIL 3 PM... AT 11 AM...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS FROM BENNETTSVILLE TO DARLINGTON TO FLORENCE WAS MOVING RAPIDLY NORTHEAST AT 40 TO 50 MPH. THE LINE ITSELF WAS SHIFTING SLOWLY EAST AND WILL AFFECT ROBESON...DILLON...MARION AND WILLIAMSBURG COUNTIES THROUGH NOON. OTHER SHOWERS AND STRONG THUNDERSTORMS WERE ENTERING SOUTHERN WILLIAMSBURG COUNTY. THESE THUNDERSTORMS WILL AFFECT TRIO...ANDRESW...WARSAW...MORRISVILLE AND NESMITH THROUGH NOON. RESIDENTS IN THE PATH OF THESE STORMS CAN EXPECT WIND GUSTS OVER 40 MPH AND VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO PONDING ON THE ROADWAYS. THE STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 47
The Wilmington radar (KLTX), 60 km away, was scanning. The volume nearest the first event began at 16:13 UTC.
2 thunderstorm wind, 1 high wind. Local standard time, as filed.
Strong gradient winds blew a portion of the roof off of the Bayboro Fire Department's training center.
A large tree was blown down on a house. At least 2500 people were without power due to fallen trees on power lines. Damage estimated.
Trees down on West Dogwood Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in South Carolina in 2007Every state in 2007This day in weather historyWarnings in South Carolina, April 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-30. Each event’s entry at NCEI: 27684, 27680, 27681.